Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How can I treat maculo-papular rash on my back ?

Hi... I am Afaq Rasool from Pakistan....i am a medical student I have maculo-papular rash on my back since 4-5 years...they appear when the hot season starts and disappear when winter sets in...i also have some irritaiton on the papules.....i consulted a doctor nearby....he diagnosed it acne vulgaris ...he prescribed me a herbal medicine named UNI-OPTIC , prickly heat heat cream and an anti-allergic tablet ( desloratadine )....the papules disappeared as long as i took medicine...and reappeared when i stopped medicine.... kindly guide me with your opinion...thanks
Asked On : Tue, 1 May 2012
Answers:  2 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear Afaq Rasool..,
Thanks for choosing HCM..,
Maculopapular rash appears in hot season..,
and disappear in the winter season...,
it may be...Body Acne, Pityriasis Rosea., Irritant dermatitis.,
Prickly heat (Miliria)., Textile dermatitis..,
So evaluate it..,
1) Morning times ...Soap free bath with EPISOFT CLEANSING LOTION(Glenmark).,
2) Topical application of calamine ltion in the morning .,
3) Night appiation of Benzoyl peroxide forte..(Persol forte...wallace).,
4) Tab Doxycycline 100 m daily afternoon for 1 month..,
Answered: Wed, 2 May 2012
I find this answer helpful
  User's Response
only drugs are not a perfect solution.Drugs give relief but sweating should also be considered. wearing cotton cloths and having bath twice or thrice a day as well as dusting talcum powder of suitable fragrance may be helpful.
Answered: Tue, 1 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor